skip to content
Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result Preview this item
ClosePreview this item
Checking...

Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result

Author: Valentin Poenaru; C Tanasi
Publisher: Providence, R.I. : American Mathematical Society, ©2004.
Series: Memoirs of the American Mathematical Society, no. 800.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Summary:
Introduction The case $V^3=\widetilde M^3$ of Theorem I and Theorem II The accumulation pattern of the double point $M_2(f)\subset X^2$ Arbitrary open simply-connected 3-manifold Bibliography.
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Poenaru, Valentin.
Equivariant, almost-arborescent representations of open simply-connected 3-manifolds :
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Valentin Poenaru; C Tanasi
ISBN: 9781470403980 1470403986
OCLC Number: 851086259
Notes: "Volume 169, number 800 (first of 4 numbers)."
Description: 1 online resource (vi, 89 pages) : illustrations.
Contents: 1. Introduction 2. The case $V^3 = \tilde {M}^3$ of Theorem I and Theorem II 3. The accumulation pattern of the double point $M_2(f) \subset X^2$ 4. Arbitrary open simply-connected 3-manifold.
Series Title: Memoirs of the American Mathematical Society, no. 800.
Responsibility: V. Poénaru, C. Tanasi.

Abstract:

Shows that at the cost of replacing $V^3$ by $V_h^3 = \{V^3$ with very many holes $\}$, we can always find representations $X^2 \stackrel {f} {\rightarrow} V^3$ with $X^2$ locally finite and  Read more...

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851086259> # Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result
    a schema:Book, schema:CreativeWork, schema:MediaObject ;
   library:oclcnum "851086259" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/327276313#Place/providence_r_i> ; # Providence, R.I.
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://dewey.info/class/510/e22/> ;
   schema:about <http://id.worldcat.org/fast/1150339> ; # Three-manifolds (Topology)
   schema:about <http://id.worldcat.org/fast/988171> ; # Knot theory
   schema:bookFormat schema:EBook ;
   schema:contributor <http://viaf.org/viaf/71251775> ; # C. Tanasi
   schema:copyrightYear "2004" ;
   schema:creator <http://viaf.org/viaf/10389589> ; # Valentin Poenaru
   schema:datePublished "2004" ;
   schema:description "Introduction The case $V^3=\widetilde M^3$ of Theorem I and Theorem II The accumulation pattern of the double point $M_2(f)\subset X^2$ Arbitrary open simply-connected 3-manifold Bibliography."@en ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/327276313> ;
   schema:genre "Electronic books"@en ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
   schema:isSimilarTo <http://worldcat.org/entity/work/data/327276313#CreativeWork/equivariant_almost_arborescent_representations_of_open_simply_connected_3_manifolds> ;
   schema:name "Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result"@en ;
   schema:productID "851086259" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/851086259#PublicationEvent/providence_r_i_american_mathematical_society_2004> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/327276313#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://site.ebrary.com/id/11039771> ;
   schema:url <http://dx.doi.org/10.1090/memo/0800> ;
   schema:url <http://public.eblib.com/choice/publicfullrecord.aspx?p=3114152> ;
   schema:workExample <http://worldcat.org/isbn/9781470403980> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/851086259> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/327276313#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/327276313#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://id.worldcat.org/fast/1150339> # Three-manifolds (Topology)
    a schema:Intangible ;
   schema:name "Three-manifolds (Topology)"@en ;
    .

<http://id.worldcat.org/fast/988171> # Knot theory
    a schema:Intangible ;
   schema:name "Knot theory"@en ;
    .

<http://viaf.org/viaf/10389589> # Valentin Poenaru
    a schema:Person ;
   schema:familyName "Poenaru" ;
   schema:givenName "Valentin" ;
   schema:name "Valentin Poenaru" ;
    .

<http://viaf.org/viaf/71251775> # C. Tanasi
    a schema:Person ;
   schema:familyName "Tanasi" ;
   schema:givenName "C." ;
   schema:name "C. Tanasi" ;
    .

<http://worldcat.org/entity/work/data/327276313#CreativeWork/equivariant_almost_arborescent_representations_of_open_simply_connected_3_manifolds>
    a schema:CreativeWork ;
   rdfs:label "Equivariant, almost-arborescent representations of open simply-connected 3-manifolds :" ;
   schema:description "Print version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/851086259> ; # Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result
    .

<http://worldcat.org/isbn/9781470403980>
    a schema:ProductModel ;
   schema:isbn "1470403986" ;
   schema:isbn "9781470403980" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851086259> ; # Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851086259> ; # Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result
   schema:issn "1947-6221" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/851086259>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
   schema:about <http://www.worldcat.org/oclc/851086259> ; # Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result
   schema:dateModified "2018-03-10" ;
   void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.